MathSciNet Relay Station
MathSciNet bibliographic data
MR896595 (88i:28019) 28B20 (46G10)
Papageorgiou, Nikolaos S. Convergence theorems for Banach space valued integrable multifunctions. Internat. J. Math. Math. Sci. 10 (1987), no. 3, 433–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement